# SDR CA030808002

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,871 hours
- Engine: Pwa PT6A41
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK IN THE UPPER FUSELAGE SKIN DUE TO VIBRATION PRODUCED BY A GPS/VHF COMBINATION ANTENNA, CRACKS DEVELOPED VERY RAPIDLY IN SKIN & DOUBLER ALONG EDGES OF ANTENNA BASE,
